Splitters and barriers in open graphs having a perfect internal matching

Bartha Miklós and Krész Miklós: Splitters and barriers in open graphs having a perfect internal matching. In: Acta cybernetica, (18) 4. pp. 697-718. (2008)

[thumbnail of Bartha_2008_ActaCybernetica.pdf]
Cikk, tanulmány, mű

Download (230kB) | Preview


A counterpart of Tutte's Theorem and Berge's formula is proved for open graphs with perfect (maximum) internal matchings. Properties of barriers and factor-critical graphs are studied in the new context, and an efficient algorithm is given to find maximal barriers of graphs having a perfect internal matching.

Item Type: Article
Heading title: Regular papers
Journal or Publication Title: Acta cybernetica
Date: 2008
Volume: 18
Number: 4
ISSN: 0324-721X
Page Range: pp. 697-718
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38526/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 718. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 16. 14:33
URI: http://acta.bibl.u-szeged.hu/id/eprint/12843

Actions (login required)

View Item View Item